Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What could be the cause of blotchy skin with pus filled warts on the vagina post wearing a pad for long hours ?

I have blotchy skin on my vaginal area as well as a couple puss filed warts . The area is itchy. I just got over my period and had been wearing a pad for about 9-10 hours while at work to catch any spotting.. After removing the pad is when the itching started and shortly after the warts appeared. Is it possible it is due to the long amount of time wearing the same pad or could it be something else? What are the other things it could be?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for asking HCM
Your problem can be infection due to using of pad without changing for long time.A physical examination is necessary with a dermatologist or gynecologist to rule out genital warts which is viral orgin.If it is just bacterial infection then antiseptic wash of genital area and proper antibiotic therapy will benefit you.If warts are present then the treatment may vary according to your condition.It can be podophyllin or trichloroacetic acid application or even cryotherapy.Hope this may help you.
Let me know if you have any further query.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor